# SDR A6WA202304138584

- Difficulty date: April 13, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 43,912 hours, 42,141 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bushing
- Part number: NAS538B11P041
- Part serial: NSN
- Condition: Unknown
- Location: Rh Wingside
- Part time: 43,912 hours, 42,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND I/B BUSHING LUG BORE OF O/B FITTING FOR RH WINGSIDE AILERON ATTACH POINT TO BE PREVIOUSLY OVERSIZED. ***** AC REMOVED FROM SERVICE ***** COMPLIED WITH MHIRJ REO 601R-57-51-1011 REV -- DATED 2023-04-18.
